# SDR AALA202501228808

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 27,266 hours, 11,614 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID FUMES LOCATED IN FORWARD GALLEY CLOSE TO MIRROR. ON FURTHER INSPECTION, FUMES ARE STRONGER WHEN DOOR LATCH IS CLOSED AND THE FLUORESCENT BATHROOM LIGHT IS ILLUMINATED. FUMES DISSIPATE WHEN THE LATCH IS UNLOCKED AND THE CORRESPONDING LIGHT IS OFF. INSPECTED AND FOUND LAVATORY-A MIRROR LIGHT LAMP HOLDERS BURNOUT. REPLACED LAMP HOLDERS, PER AMM 33-26-03. OPERTIONAL CHECK GOOD, NO FRUTHER ODOR OR SMELL AT THIS TIME.
